Methadone withdrawal help

Common Questions and Answers about Methadone withdrawal help

methadose

You need to prepare yourself for Methadone withdrawal. Is it possible to give us a little bit more info on how much and how long you have been taking it for? That way you will be able to get much better advice and help. Keep posting there are lots of people on this site who will try to help you.
Im on 10mgs a day what can I do to ease the withdrawal and keep my job??? Please help Im tired of being a slave. I dont use this to get high I take the damn pills cause Im scared of being sick. Please HELP!!!!
I dont have any personal experience with Methadone but i know its a strong opiate and like other opiates there are things like immodium, vitamins, 5htp. Alteril that u can take to help with various symptoms. Check out the thomas recipe also! There is lots of great support here so someone should come along soon with more experience with Methadone.
We see quite a large number of patient for Methadone detox in our center. It is not an easy drug to detox on your own. Usually the best way I see patients doing on their own is a milligram a week, especially when you get down to the teens. Muscle relaxants are usually used by physicians to relieve some symptoms of withdrawal, but how much to use and how much Relieve you will have is very different one person to another. And please don’t label yourself with the word ADDICT.
Can you recommend any nutrients or homeopathic remedy which will diminish withdrawal and help me get off 80 mg of Methadone cold turkey? I'd be very grateful for any suggestions you can offer.
jumping at 20 is going to be a bit much but its doable expect about 2 weeks of withdrawals a hot soak will help the most and exersize even if you have to force yourself 20 is pritty high to jump from but we have had members jump from 120 and make it drink pleanty of fluids sleep will seam impossible for a wile but will slowly come back the biggest complainant is the energy crash you wont feel like getting up off the couch again force yourself to take a walk around the block it will help your jus
Hi im with weaver on this one 40 is a bit high I always recamend the single digits to come off of we have had member detox off high doses but it ant pritty it would be best if you continue to taper the vitamins that will help with withdrawal is a 3 in 1 calcium/magnesium/zinc you can get it at walmart for 6 bucks it will really cut down on the withdrawal you will feel take 4 with breakfast and 4 with dinner give it a few days to work as for the withdrawals they will come and go as you taper the
keep posting for support I help most of the methadonains and will help you if you like you can message me any time or we can take here just knoe this is going to take some doing it requires perseverance and disapline but it is doable I came off 150mg so it is doable but the lat 20 are the hardest good luck and God bless........
I feel like I have a body of a 80 year old women and I'm 33. I would rather withdrawal from heroin than methadone. It's the hardest thing I have ever had to do. Everyone keeps saying everyday will get better and every week that goes by I keep praying for this to all be over with, but it still isn't and it's like I'm in a nightmare only I can't sleep! I wish I could sleep so I wouldn't feel this way, but I can't stay asleep for longer than 30 minutes.
I was taking methadone to get off of pain meds the withdrawal didnt seem as bad as the methadone wd. My ? is what supplements do I need to get to try and get better.
Good Morning Everyone!! My name is genia. This is gonna b kinda long becuz I've never told my story to any1 & need help. I was on Darvocet for 2 yrs & then my dr switched me to methadone once I found out I was pregnant. I was on this meds for chronic pain issues related to gastric bypass (everytime I eat I get very sick). B4 the methadone, I was constantly in & out of the hospital with several surgeries even with the darvocet.
My journal has alot of info about methadone and what kinds of things one would need to help w/ds. Congrats to him..Please tell him to take it minute by minute...any other questions feel free to pm (personal message me)..
hi, your partner will get back to normal but it does take a good amount of time, if he was on it for ten years, 8 weeks isnt such a long time, if you think of his body and mind being reliant on it for such a long time, please dont give up, get all the information you can , read the health pages, top right hand corner of this page, it has "detox and nutrition"with methadone withdrawal, and lots of other help and advice for you, i really wish him well, take care and god bless.
Methadone is a longer detox than most other opiates. He may be feeling it pretty strong for about 3 weeks and then a slow recovery. He hasn't been on it for an extreme amount of time and was a relatively low dose, that will help, though that's a fast drop to 0. I am also surprised he is detoxing before rehab. How long before he goes in? If he is healthy otherwise, there is no danger in detox of opiates, so don't feel anxious.
You're probably feeling methadone withdrawal plus the long-term effects of your heroin/methadone use on how your brain perceives pain without the presence of opiates. Remember, opioids (includes synthetics such as methadone), are received by the brain as endorphins, and over the course of a habit, the brain scales down its production of endorphins in response to what it perceives as an endorphin surplus.
I am now taking (not prescribed) 5-20mg methadone per day as I couldn't cope with some withdrawal symptoms. Suboxone is not available to me in New Zealand & my GP prescribed zopiclone 7.5mg for sleep. What can I do to get off methadone, minimising the terrible heart palpitations & breathlessness that are the only things I can't cope with? Please help as I desperately want off this drug!
Help, I quit methadone cold turkey at 80mg 10 days ago and im still in hell. I tried suboxone after 2 days and that took me to the 7th level of hell for 24 hrs. I didn't think humans could endure that kind of pain. Does anyone know how much longer this should last. Im going out of my mind but trying to stay strong. Thanks.
He's been through the methadone detox and is very, very knowledgeable. There are supplements and other things that will help with the withdrawals and also you'll get a lot of support. There may be someone on this forum that will have suggestions for the pain aspect of things but for the withdrawal part of it you'll get a lot of help on the substance abuse forum. Best of luck and keep posting. You're in a very difficult position.
MedHelp Health Answers